# SDR AALA20011329

- Difficulty date: June 30, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT DIM.  REPLACED EMERGENCY EXIT LIGHT JUMPER WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
